File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a Gerber–Shiu type function and its applications in a dual semi-Markovian risk model

TitleOn a Gerber–Shiu type function and its applications in a dual semi-Markovian risk model
Authors
Issue Date2014
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics and Computation, 2014, v. 247, p. 1183-1201 How to Cite?
AbstractIn this paper, we consider a dual risk process which can be used to model the surplus of a business that invests money constantly and earns gains randomly in both time and amount. The occurrences of the gains and their amounts are assumed follow a semi-Markovian structure (e.g. Reinhard (1984)). We analyze a quantity resembling the Gerber-Shiu expected discounted penalty function (Gerber and Shiu (1998)) that incorporates random variables defined before and after the time of ruin, such as the minimum surplus level before ruin and the time of the first gain after ruin. General properties of the function are studied, and some exact results are derived upon exponential distributional assumptions on either the inter-arrival times or the gain amounts. Applications in a perpetual insurance and the last inter-arrival time containing the time of ruin are given along with some numerical examples.
Persistent Identifierhttp://hdl.handle.net/10722/214571
ISSN
2015 Impact Factor: 1.345
2015 SCImago Journal Rankings: 1.008

 

DC FieldValueLanguage
dc.contributor.authorLiu, L-
dc.contributor.authorCheung, ECK-
dc.date.accessioned2015-08-21T11:38:17Z-
dc.date.available2015-08-21T11:38:17Z-
dc.date.issued2014-
dc.identifier.citationApplied Mathematics and Computation, 2014, v. 247, p. 1183-1201-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10722/214571-
dc.description.abstractIn this paper, we consider a dual risk process which can be used to model the surplus of a business that invests money constantly and earns gains randomly in both time and amount. The occurrences of the gains and their amounts are assumed follow a semi-Markovian structure (e.g. Reinhard (1984)). We analyze a quantity resembling the Gerber-Shiu expected discounted penalty function (Gerber and Shiu (1998)) that incorporates random variables defined before and after the time of ruin, such as the minimum surplus level before ruin and the time of the first gain after ruin. General properties of the function are studied, and some exact results are derived upon exponential distributional assumptions on either the inter-arrival times or the gain amounts. Applications in a perpetual insurance and the last inter-arrival time containing the time of ruin are given along with some numerical examples.-
dc.languageeng-
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc-
dc.relation.ispartofApplied Mathematics and Computation-
dc.rights© 2014. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn a Gerber–Shiu type function and its applications in a dual semi-Markovian risk model-
dc.typeArticle-
dc.identifier.emailCheung, ECK: eckc@hku.hk-
dc.identifier.authorityCheung, ECK=rp01423-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.amc.2014.09.059-
dc.identifier.hkuros246147-
dc.identifier.volume247-
dc.identifier.spage1183-
dc.identifier.epage1201-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats